Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Peptic ulcer, burning hunger pain, yellow golden colored stools after a huge diet. Is this normal?

I have a peptic ulcer , or so I think, hunger burning pain relieved with food or antaciids. Can t afford to go to a dr at the present. Am a regular user of ibuprophen, 800 mg, on a daily basis, sometimes 4 times a day, have been know to take them when drinking alcohol, using them also to help with heavy menstruation , I am 52, so I do go some time without periods. I take Prilosec every morning, started with zantac , changed today, been doing this for a week. Drastically changed my diet , no soda , no Caffeine, no pork, no red meat. Drinking water, fat free milk, some chicken and veggies. Now my question. My stools are great as far as texture and times I go, but they have gone from a med - dark brown, to a golden yellow brown color. When I wipe, and excuse me for the graphic nature, it is more yellow. The color could be described as a golden rod color. Is it normal for your stool to change color with a huge diet change. I must mention that I am also a hypochondriac, and this is driving me crazy. Have looked online everywhere, can t find any range of normal colored stool. Well too bad, at the moment, I can t afford to pay what is required to see the answer. Thanks, Karla
Asked On : Thu, 29 Nov 2012
Answers:  1 Views:  395
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Gastroenterologist 's  Response
K I understood ur issue ....1st thing is avoid ibuprophen tht it self is causing ur all ur gut issues.nd nxt thing is changing the color of stool wt u hav discribed is may be high yellow colourd stool or wtevr golden thing it may be assoc with mucus .the treatment I want to prescribe is high fibre diet ,avoid NSAIDS which is already causing u problem .take a good ppi rather thn zintac I.e tab Nexpro.-L for couple of weeks nd nxt wn u need ,syp lactihep 20ml bed time wil help u with ur bowel issues ....regular walking tht is physicsl activity has also gt a definite role in ur treatment hope this treatment and advice wil make u better ....
Answered: Thu, 25 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor